# SDR IPXA1567645

- Difficulty date: May 31, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cover
- Part number: 313N50471
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, LT DIAGONAL BRACE COVER ASSY IS GOUGED AND WORN IN 2 AREAS ON THE BOTTOM SIDE. PN 313N5047-1, REPAIRED IAW ER 11-02979, DATED 07-02-2011.
